# SDR 2020F00430

- Difficulty date: September 25, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N6723
- Make and model: Boeing 777-300ER
- Aircraft serial: 42108
- Aircraft time: 26,398 hours, 3,244 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 351W30004
- Part serial: P1351
- Condition: Damaged
- Part time: 26,298 hours, 3,226 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: S, B
- Precautionary procedure: K

## Discrepancy

TAIL NUMBER B-16723 SEP/25/2020 ARRAVAIL AT TPE.  AFTER ALL PASSENGER DISEMBARK.  MAINTENANCE START TO OUTSIDE CHECK.  FIND APU AUTO SHUTDOWN WITH APU INNER FIRE, ALSO MAINTENANCE FIND APU EXHAUST CONE DEPART FORM AIRCTAFT. LATER, MAINTENANCE PERFORM APU INSPECTION AND BSI, FIND METAL CHIP ON MCD AND APU INNER IMPELLER DAMAGE.  THE APU JUST OVERHAUL FROM HONYWELL INTERNATIONAL (HNY AEROSPACE SINGAPORE PTE LTD).
